# SDR AALA202303169791

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 71,565 hours, 27,182 cycles
- System (JASC): 5270 · Door Warning System
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDENT PANEL CIDS CAUTION LIGHT ON. MAINTENANCE SERVICED L2 DOOR DAMPER PER TASK CARD 26L80052003
